# SDR SWAA2021042966629

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 17,573 hours, 7,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS COVER WAS LOOSE AT ROW 11 CEILING / INSTALLED COVER ON EMER EXIT SIGN AT ROW 11 CEILNIG REF AMM 33-51-00
